# SDR UIEA2018100302169

- Difficulty date: October 3, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,962 hours, 18,872 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WEATHER RADAR SYSTEM FAILED. T/S SYS IAW FIM 34-43 F/T 805 (WXR BITE PROCEDURE) WXR TEST PASSED SYS IS IN SERVICEABLE CONDITION.
